# SDR SWIA200211597

- Difficulty date: December 17, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120
- Aircraft serial: 120050
- Aircraft time: 37,785 hours, 46,151 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF COULDN'T GET THE LANDING GEAR TO GO UP.  ALL THE LIGHTS WOULD BE ON BUT THE LEFT RED A.  RETURNED TO FAT.  REMOVED AND REPLACED LEFT MAIN GEAR A-PROXIMITY HARNESS IAW 32-61-01.  OPS CHECK GOOD, LEAK CHECK OF VALVE IS GOOD.
